Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

Anyone come off the depo shot? Eta

Posted by on Sep. 21, 2013 at 12:03 PM
  • 15 Replies

Has anyone stopped getting the depo shot and have any side effects from coming off of it? Thanks....

ok...let me give you more info...I've been on the depo twice. The first time I came off of it, I was fine, I went back to normal. This last time I came off of it, I was fine. But the last week and half I have been nausea, sore breast, very tired, extremely moody, peeing a lot more. I was suppose to get the shot August 22nd, but didn't because I didn't like the effects of it. I only got the shot 2 times, August was gonna be my 3rd time getting it. I was reading it can take up to 8 months or more to get pregnant again, if you can get pregnant again. Is it even possible to get pregnant right away after coming off of it?   Thanks...

by on Sep. 21, 2013 at 12:03 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Wicked.Jester
by on Sep. 21, 2013 at 12:06 PM

I had side effects on it.  It made me lactate.  Once I was off it was fine.

ToriBabe1221
by on Sep. 21, 2013 at 12:07 PM

biggest "side effect" coming off of it, was secondary infertility............

bandzbandzbandz
by on Sep. 21, 2013 at 12:10 PM

I bled from the day I got the shot and weeks after, and I had only had one shot. It was about two months or so of constant heavy disaster. I'll never get it again.

Mamie_85
by Ruby Member on Sep. 21, 2013 at 12:11 PM

 actually, i finally returned to normal after i got off it. pretty sure i'm infertile, but that's from the shot itself.

Rosebud27aj
by Silver Member on Sep. 21, 2013 at 12:12 PM



Quoting bandzbandzbandz:

I bled from the day I got the shot and weeks after, and I had only had one shot. It was about two months or so of constant heavy disaster. I'll never get it again.


Did you have any other side effects once off it?   

bandzbandzbandz
by on Sep. 21, 2013 at 12:16 PM

Not that I'm aware of but I haven't tried to have another baby or anything yet. Just the excessive bleeding and effects from that. Dizzy and weak mostly then slowly as it worked it's way out I went back to a normal. It really freaked me out though so I wasn't paying attention to much else at the time tbh with you. 

Quoting Rosebud27aj:



Quoting bandzbandzbandz:

I bled from the day I got the shot and weeks after, and I had only had one shot. It was about two months or so of constant heavy disaster. I'll never get it again.


Did you have any other side effects once off it?   


barrelracer1699
by Gold Member on Sep. 21, 2013 at 12:18 PM

Nothing when I got off of it!

goddiddlyumshis
by on Sep. 21, 2013 at 12:18 PM
I've never had a problem coming off it.
I had a bleeding for 3 weeks straight problem when going on it.
But I've used it on and off for the last 5yrs and it works for me and I don't have any issues
Posted on CafeMom Mobile
Rosebud27aj
by Silver Member on Sep. 21, 2013 at 12:37 PM

Bump

Rosebud27aj
by Silver Member on Sep. 21, 2013 at 1:47 PM

Bump

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN